# SDR 2007UALA02130

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 29,950 hours, 11,286 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR FAULT ON UPPER ECAM. FOUND SMOKE DETECTOR FAILURE.  REPLACED SMOKE DETECTOR IN FWD LAVATORY.  ALSO REPLACED SECURITY SEALS, JUNE 22.
